| Model Number |
2218-32-448 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the trial liner screw separated from clip.Clip bent and will not secure screw in trial poly.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.